# SDR BJNA980601

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R1 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT R1 DOOR PER BMM 33-51-101, PAGE 201 THROUGH 203.  (X)
